Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 64, NWS Philadelphia/Mount Holly

September 24, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 24, 2010, 3:10 PM EDT. It took effect at Sep 24, 2010, 6:00 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2010, 3:10 PM EDT (19:10 UTC)
In effect from
Sep 24, 2010, 6:00 PM EDT
Expired
Sep 25, 2010, 10:40 AM EDT
In force
17 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

817 
WHUS71 KPHI 241910
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT FRI SEP 24 2010
 
ANZ451>455-250900-
/O.NEW.KPHI.SC.Y.0064.100924T2200Z-100925T1600Z/
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
310 PM EDT FRI SEP 24 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
NOON EDT SATURDAY. 

AN INCREASING SOUTHWEST FLOW PRECEDING AN APPROACHING COLD FRONT
SHOULD BRING BOTH WINDS AND SEAS UP TO SMALL CRAFT ADVISORY
CRITERIA TONIGHT AND PERSIST INTO PART OF THE MORNING ON SATURDAY.
AS THE COLD FRONT MOVES FARTHER OFFSHORE ON SATURDAY, BOTH WINDS
AND SEAS SHOULD DROP BELOW SMALL CRAFT ADVISORY CRITERIA. THE
LONGEST PERSISTENCE OF SMALL CRAFT ADVISORY CONDITIONS SHOULD
OCCUR ACROSS THE SOUTHERN OCEANIC WATERS.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TFG
3 follow-up statements
131 
WHUS71 KPHI 250135
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EDT FRI SEP 24 2010

ANZ451>455-251000-
/O.CON.KPHI.SC.Y.0064.000000T0000Z-100925T1600Z/
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
935 PM EDT FRI SEP 24 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON SATURDAY.

A SOUTHWEST WIND OF 15 TO 20 KNOTS HAS DEVELOPED AHEAD OF A
FRONTAL BOUNDARY APPROACHING FROM THE WEST. WIND GUSTS OF 25 TO 30
KNOTS ARE EXPECTED OVERNIGHT INTO SATURDAY MORNING. SEAS SHOULD
RANGE FROM 3 TO 5 FEET.

AS THE FRONTAL BOUNDARY NEARS THE COAST, THE WIND SPEEDS AND WAVE
HEIGHTS ARE EXPECTED TO DIMINISH GRADUALLY ON SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
388 
WHUS71 KPHI 250756
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EDT SAT SEP 25 2010

ANZ450-251800-
/O.EXB.KPHI.SC.Y.0064.000000T0000Z-100925T1800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
356 AM EDT SAT SEP 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

A SOUTHWEST WIND OF 15 TO 20 KNOTS HAS DEVELOPED AHEAD OF A
FRONTAL BOUNDARY APPROACHING FROM THE WEST. THE WIND WILL BECOME
MORE WESTERLY BEHIND THE FRONT. WIND GUSTS OF 25 TO 30 KNOTS ARE
EXPECTED INTO EARLY SATURDAY AFTERNOON. SEAS SHOULD RANGE FROM 3
TO 5 FEET.

AS THE FRONTAL BOUNDARY NEARS THE COAST... THE WIND SPEEDS AND
WAVE HEIGHTS ARE EXPECTED TO DIMINISH GRADUALLY ON SATURDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ451>455-251800-
/O.EXT.KPHI.SC.Y.0064.000000T0000Z-100925T1800Z/
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 AM EDT SAT SEP 25 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

A SOUTHWEST WIND OF 15 TO 20 KNOTS HAS DEVELOPED AHEAD OF A
FRONTAL BOUNDARY APPROACHING FROM THE WEST. THE WIND WILL BECOME
MORE WESTERLY BEHIND THE FRONT. WIND GUSTS OF 25 TO 30 KNOTS ARE
EXPECTED INTO EARLY SATURDAY AFTERNOON. SEAS SHOULD RANGE FROM 3
TO 5 FEET.

AS THE FRONTAL BOUNDARY NEARS THE COAST... THE WIND SPEEDS AND
WAVE HEIGHTS ARE EXPECTED TO DIMINISH GRADUALLY ON SATURDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
450 
WHUS71 KPHI 251440
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 AM EDT SAT SEP 25 2010

ANZ450>455-251545-
/O.CAN.KPHI.SC.Y.0064.000000T0000Z-100925T1800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1040 AM EDT SAT SEP 25 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA.

$$

RPW

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 1:29 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Sep 24, 1:29 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
129 PM EDT FRI SEP 24 2010

.SYNOPSIS...
HIGH PRESSURE WILL MOVE BACK INTO THE REGION TODAY. THEN, AN AREA
OF LOW PRESSURE OVER THE GREAT LAKES WILL MOVE TO SOUTHEASTERN
CANADA ON SATURDAY. THE COLD FRONT ASSOCIATED WITH THIS LOW WILL
PASS THROUGH THE REGION FROM WEST TO EAST FRIDAY NIGHT INTO
SATURDAY MORNING. HIGH PRESSURE WILL MOVE NORTH OF OUR AREA ON
SUNDAY AND MONDAY. LOW PRESSURE IS EXPECTED TO MOVE NORTHWARD
THROUGH THE TENNESSEE VALLEY AND CENTRAL APPALACHIANS MONDAY NIGHT
AND TUESDAY...AND BE ALONG THE EAST COAST WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE PERSISTENT AREAS OF FOG CENTERED AROUND THE LOWER DELAWARE
VALLEY AND PHILADELPHIA METRO AREA HAVE GRADUALLY BROKEN UP AND
VISIBILITIES HAVE IMPROVED. SOME STRATUS IS STILL HOLDING ON OVER
EASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY. GRADUAL CLEARING IS
EXPECTED OVER THESE AREAS THROUGH THIS AFTERNOON. SKY CONDITIONS
WERE UPDATED OVER SOUTHERN NJ, SOUTHERN DE, AND MUCH OF THE
POCONOS TO REFLECT THE MAINLY CLEAR SKIES IN THESE LOCATIONS.

A DRY AND HOT DAY IS IN STORE AS THE PERSISTENT SUBTROPICAL RIDGE
RE-ESTABLISHES ITSELF OVER THE AREA FOR ONE MORE DAY.
ADDITIONALLY, INCREASING SWLY FLOW AHEAD OF APPROACHING LOW
PRESSURE COUPLED WITH THE LARGE HIGH WILL ALLOW TEMPS TO SOAR. ALL
WEEK, IT LOOKED LIKE TODAY WOULD BE THE HOTTEST DAY, WITH THE
INCREASED HGTS/THICKNESS VALUES. HOWEVER, LATEST MOS GUID
CONTINUES TO TREND LOWER WITH TIME AND THIS IS PUZZLING AT BEST.
WITH ABUNDANT SUNSHINE EXPECTED FOR MOST OF THE DAY, I AM AT A
LOSS FOR REASONS AS TO WHY WE WILL NOT HIT AT LEAST 90 DEGREES
ACRS THE MAJORITY OF THE AREA. THEREFORE, WILL CONTINUE THE TREND
OVER THE LAST COUPLE DAYS AND INCREASE MOS TEMPS BY 2-4 DEGREES
AREA-WIDE.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
AN AREA OF LOW PRESSURE3 WILL MOVE FROM NR THE GRTLKS INTO SERN
CANADA TONIGHT INTO SATURDAY MORNING AND THE CDFNT ATTENDANT FROM
THIS LOW WILL MOVE ACRS THE REGION FROM W TO E BY SATURDAY
MORNING. ATTM, THE FRONT APPEARS TO BE MOISTURE-STARVED AND WILL
PASS THROUGH DRY. BEHIND THE FRONT, A LARGE H5 LOW DEVELOPS OVER
THE MID MS VLY AND A LARGE SFC HIGH MOVES GENLY TO OUR N. THE
SUBSIDENCE WITH THE HIGH COUPLED WITH A LACK OF ANY FORCING
MECHANISMS WILL KEEP SATURDAY AND MOST OF (IF NOT ALL OF) SUNDAY DRY.

TEMPS STILL LOOK TO BE FAIRLY WARM ON SATURDAY, WITH HIGHS IN THE
LOW TO MID 80S. THEN THEY WILL BE SIGNIFICANTLY COOLER BEHIND THE
FRONT, WITH TEMPS NOT EVEN HITTING 70 DEGREES IN MANY AREAS ON SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BY SUNDAY NIGHT, THE FCST GETS A BIT MORE COMPLICATED AS THE MDLS
STILL ARE HAVING DISAGREEMENTS. AS THE AFOREMENTIONED, H5 TROF
MOVES ACRS THE MIDWEST, SWLY FLOW WILL INCREASE OVER THE ERN
CONUS. THIS FLOW WILL CAUSE AN INCREASE IN MOISTURE BEGINNING
SUNDAY AND CONTINUING THROUGH MIDWEEK.

THE 24/00Z NAM/WRF BRINGS SOME PRECIP ACRS THE FROM S TO N SUNDAY
NIGHT AND CONTINUING INTO MONDAY MORNING. THE GFS, WHICH HAS A
SIMILAR SYNOPTIC SETUP TO THE NAM IMPLIES THE SAME THING SUNDAY
NIGHT/MONDAY MORNING BUT IS SLOWER AND DRIER AND CONTINUES TO BE
THE DRIEST MDL.

ON THE OTHER HAND, THE 24/00Z CMC AND ECMWF ARE WETTER AND FASTER
AND BRING SOME PRECIP OVER THE AREA AS EARLY AS SUNDAY AFTN.
ULTIMATELY, NOT SURE WHICH SOLN WILL BE MOST CORRECT, BUT WILL GO
WITH SOME LOW POPS ACRS THE SRN AREA DURG SUNDAY. IF THE FASTER
SOLN COMES TO FRUITION POPS WILL HAVE TO BE INCREASED AND MOVED
FURTHER N, BUT WE CAN SEE HOW LATER GUIDANCE HANDLES THIS EVENTUALITY.

ALL OF THE MDLS THEN COME INTO GOOD AGREEMENT FOR THE MONDAY-
TUESDAY TIME FRAME. THE H5 LOW MOVES EWD AND A SFC LOW DEVELOPS
MOST LIKELY TO OUR W AND MOVES NWD. THIS FEATURE WILL BRING PDS OF
PRECIP TO THE REGION, AND DEPENDING ON ITS TRACK AND MOTION COULD
BRING THE MOST (AND MOST WIDESPREAD) RNFL TO THE AREA THAT WE HAVE
SEEN IN QUITE SOME TIME.

DISAGREEMENT RETURNS TO THE MDLS (AND UNCERTAINTY RETURNS TO THE
FCST) ON WEDNESDAY. THE GFS WKNS THE H5 LOW AND MOVES BOTH IT AND
THE SFC LOW TO THE NE, RESULTING IN A GENLY DRY PD WED INTO THU.
THE CMC IS FAIRLY DRY DURG THIS PD AS WELL. HOWEVER, THE 23/12Z ECMWF
REINFORCES THE H5 TROF AND KEEPS A STEADY STREAM OF MOISTURE
COMING OVER THE REGION AND HAS A MUCH WETTER FCST AS A RESULT. THE
24/00Z ECMWF DOES COME MORE INTO LINE WITH A DRIER SOLN FOR WED,
EVEN THOUGH IT STILL REMAINS WETTER THAN THE OTHER MDLS.  FOR NOW,
WILL BACK OFF ON THE POPS A BIT AND GENLY LEAVE SCHC VALUES UNTIL
THERE IS SOME BETTER CONSISTENCY WITHIN THE GUID.

IT WILL NOT BE RAINING THE WHOLE TIME AND DESPITE THE PRECIP, WITH
THE SWLY FLOW, TEMPS ARE EXPECTED TO BE AROUND TO SLIGHTLY ABV NRML.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A MUCH MORE BENIGN TAF PACKAGE WILL BE ISSUED AT 18Z. THE LOW
CLOUDS AND FOG ARE GONE AND WE ARE NOT FORECASTING A REPEAT
PERFORMANCE TONIGHT AS THE WARM FRONT WILL BE WELL NORTH OF THE
REGION AND WINDS ALOFT WILL BE STRONGER.

CONVECTIVE TEMPS FOR THIS AFTERNOON ARE PRETTY HIGH AND NOT MUCH
CU IS EXPECTED TO OCCUR, NOT EVEN WORTH A FEW MENTION AT THIS
POINT, ONLY SOME LEFTOVER CIRRUS. NOW THAT THE WARM FRONT HAS
LIFTED NORTHEAST OF THE TERMINALS SOME OF THE STRONGER WINDS ABOVE
THE SURFACE SHOULD MIX DOWN FROM TIME TO TIME THIS AFTERNOON.
HENCE THE WIND GUSTS OF 15 TO 20KT IN THE TAFS. BECAUSE OF THE SW
FLOW ALOFT, THE SEA BREEZE FRONT SHOULD NOT GET MUCH FARTHER WEST
THAN THE GARDEN STATE PARKWAY.

FOR THIS EVENING SOME RESIDUAL CLOUDS EXPECTED TO BE IN THE FORM
OF ALTOCUMULUS SHOULD MOVE ACROSS THE TERMINALS. THERE MIGHT BE AN
HR OR TWO OF A CIG AT KABE/KRDG BUT THE NIGHT SHOULD AVERAGE
SCATTERED OR LESS AT ALL TERMINALS WRT SKY COVER. ALTHOUGH THE
WINDS SHOULD STAY UP OVERNIGHT AND VELOCITIES ABOVE THE SURFACE
LOOK TO APPROACH LEVELS THAT MIGHT SUPPORT LOW LEVEL WIND SHEAR.
AT PRESENT, IT DOESN'T LOOK LIKE WE WILL GET 20 KNOTS OF VECTOR
DIFFERENCE OVER A 200 FT LAYER IN THE LOWEST 2000 FT OR 10 KNOTS
WITHIN 100 FEET, BUT WE WILL REVISIT THIS AS WE WRITE SUBSEQUENT
FORECASTS.

LEFTOVER MID LEVEL CLOUDS SHOULD APPROACH OUR CWA TOWARD MORNING.
WHILE WE DO NOT BELIEVE ANY VSBY RELATED IFR CONDITIONS WILL
OCCUR TOWARD MORNING, WINDS SHOULD WEAKEN AS THE FRONT APPROACHES,
SO WE CARRIED MVFR CONDITIONS AT OUR NORMALLY FOGGIER TERMINALS.

THE CDFNT SHOULD CLEAR OUR TERMINALS APPROXIMATELY BETWEEN 10Z AND
13Z AND AFTER IT DOES SOME GUSTY WEST WINDS WILL OCCUR. THE
CONVECTIVE TEMPERATURE IS FORECAST TO BE VERY HIGH AND THE AIR MASS
ITSELF QUITE DRY, SO NO CLOUDS OR VSBY RESTRICTIONS ARE FORECAST
FOR THE REST OF THE TAF PERIOD. ALSO THE WEST WIND WILL NEGATE THE
FORMATION OF ANY SEA BREEZE FRONT.

OUTLOOK...
HIGH PRESSURE WILL BUILD SOUTHEASTWARD FROM CANADA WITH VFR
CONDITIONS EXPECTED INTO SUNDAY. A ROBUST LOW PRESSURE SYSTEM IS
FORECAST TO APPROACH THE AREA LATE IN THE WEEKEND AND EARLY IN THE
NEW WEEK. SOME OF OUR MORE RELIABLE GUIDANCE HAS BEEN QUICK WITH
THE ADVANCE OF VSBY/CIG RESTRICTIONS IN RAIN AND THE PREVAILING
ONSHORE FLOW. IT IS CONCEIVABLE THAT CONDITIONS COULD BEGIN TO
DETERIORATE AS EARLY AS SUNDAY NIGHT, BUT CONFIDENCE IN THIS
FASTER ONSET REMAINS LOW FOR NOW. EITHER WAY A PERIOD OF
WIDESPREAD MVFR CONDITIONS WITH SOME IFR CONDITIONS IS LIKELY AS
THIS SYSTEM GETS CLOSER AND PASSES THROUGH OUR AREA. PREVAILING
VFR CONDITIONS SHOULD RETURN LATER TUESDAY INTO WEDNESDAY.

&&

.MARINE...
GUIDANCE ESTABLISHES A RATHER STRONG MARINE LAYER TODAY THAT MAY OR
MAY NOT BREAK DOWN OVERNIGHT TONIGHT PRIOR TO THE COLD FRONTAL
PASSAGE. WINDS DO STRENGTHEN ABOVE THE LAYER, BUT WE ARE UNCERTAIN
HOW MUCH OF THOSE WINDS WILL MIX DOWN /ESPECIALLY IF OVERNIGHT
TEMPERATURES AHEAD OF THE FRONT STAY UP, AS SOMETIMES IS THE CASE/.
GIVEN THAT, WE ARE GOING TO FORECAST OCCASIONAL GUSTS UP TO 25 KNOTS
FOR TONIGHT WITH SOMEWHAT LESSER WINDS TODAY. THE SOUTH SOUTHWEST
FLOW MAY BE JUST ENOUGH TO CAUSE SEAS TO BUILD TO 5 FT TONIGHT,
ALTHOUGH /AS NOTED PREVIOUSLY IN OUR DISCUSSION/ GUIDANCE CAN OVERDO
SEAS IN THIS REGIME. WE WILL FORECAST 5 FT AS THE UPPER END OF OUR
NIGHTTIME RANGE, BUT WE WILL HOLD OFF ON ISSUING ANY ADVISORY AT
THIS TIME.

WINDS AND SEAS BEHIND THE SATURDAY COLD FRONTAL PASSAGE ARE EXPECTED
TO BE BELOW ADVISORY CRITERIA. HIGH PRESSURE WILL BUILD
SOUTHEASTWARD FROM CANADA BEHIND THE FRONT FOR SUNDAY. BEYOND THAT,
THE FORECAST IS FLUID AS WE ARE GETTING MIXED SIGNALS FROM OUR
GUIDANCE. THE MOST PESSIMISTIC GUIDANCE COMES FROM A FAIRLY RELIABLE
MODEL, AND IT WOULD HAVE CONDITIONS DETERIORATING IN ADVANCE OF
DEVELOPING LOW PRESSURE AS EARLY AS SUNDAY NIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...KLINE/NIERENBERG/
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...GIGI/DELISI
MARINE...DELISI
Hazardous weather outlook, Sep 24, 11:10 AM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 AM EDT FRI SEP 24 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-251515-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1110 AM EDT FRI SEP 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-251515-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1110 AM EDT FRI SEP 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-251515-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1110 AM EDT FRI SEP 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 24, 9:23 AM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 AM EDT FRI SEP 24 2010

DEZ001-MDZ008-NJZ001-007>010-012>020-026-027-PAZ067>071-241430-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEWTON...
WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...LONG BEACH ISLAND...WHARTON STATE FOREST...
WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
923 AM EDT FRI SEP 24 2010

...AREAS OF FOG WILL IMPROVE THIS MORNING...

AREAS OF FOG PERSIST THIS MORNING ACROSS MUCH OF NEW JERSEY, EASTERN
PENNSYLVANIA, AND ADJACENT AREAS OF DELAWARE AND MARYLAND. MOST
LOCATIONS HAVE SEEN GRADUAL IMPROVEMENT THIS MORNING, BUT SPOTS
AROUND THE PHILADELPHIA METROPOLITAN AREA AND THE LOWER DELAWARE
VALLEY CONTINUE TO REPORT VISIBILITIES AT OR BELOW 1/2 MILE.
ELSEWHERE, VISIBILITIES ARE CLOSER TO ONE MILE. GRADUAL CLEARING
IS EXPECTED THROUGH 1030 AM EDT.

IF YOU ARE DRIVING THIS MORNING AND ENCOUNTER DENSE FOG, PLEASE
SLOW DOWN. KEEP YOUR HEADLIGHTS ON THE LOW BEAM SETTING, AND TRY
TO KEEP AS MUCH ROOM AS YOU CAN BETWEEN YOURSELF AND OTHERS. YOU
MAY WISH TO ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.